Alert archive / Tennessee / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Morristown, TN

May 31, 2015Monroe County, Polk County, Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this flash flood warning at May 31, 2015, 3:47 PM EDT for Monroe County, Polk County, Tennessee; Cherokee County, North Carolina. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2015, 3:47 PM EDT (19:47 UTC)
Expired
May 31, 2015, 6:45 PM EDT
In force
3 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, NC, Monroe County, TN, Polk County, TN

The radar

The Knoxville radar (KMRX), 141 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WGUS54 KMRX 311947
FFWMRX
NCC039-TNC123-139-312245-
/O.NEW.KMRX.FF.W.0002.150531T1947Z-150531T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
347 PM EDT SUN MAY 31 2015

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN CHEROKEE COUNTY IN SOUTHWESTERN NORTH CAROLINA...
  EASTERN POLK COUNTY IN EAST TENNESSEE...
  SOUTHWESTERN MONROE COUNTY IN EAST TENNESSEE...

* UNTIL 645 PM EDT
    
* AT 343 PM EDT...DOPPLER RADAR INDICATED A LARGE CLUSTER OF  
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO 
  THREE INCHES OF RAIN HAVE ALREADY FALLEN...AND FLASH FLOODING IS 
  EXPECTED TO BEGIN SHORTLY!

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DUCKTOWN...COPPERHILL...COKER CREEK...VIOLET...TURTLETOWN AND
  WILLIAM L. DAVENPORT REFUGE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED 
AREA FROM ANOTHER CLUSTER OF THUNDERSTORMS THAT MAY TRACK NORTH INTO 
THESE AREAS THAT HAVE ALREADY RECEIVED VERY HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN...OR NEAR AREAS THESE AREAS THAT ARE FLOODING...MOVE 
TO HIGHER GROUND!

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS! MOST FLOOD 
DEATHS OCCUR IN VEHICLES!

&&

LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452

$$

AMP.23
2 follow-up statements
183 
WGUS74 KMRX 312000
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
400 PM EDT SUN MAY 31 2015

NCC039-TNC123-139-312245-
/O.CON.KMRX.FF.W.0002.000000T0000Z-150531T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE NC-POLK TN-MONROE TN-
400 PM EDT SUN MAY 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
WESTERN CHEROKEE...EASTERN POLK AND SOUTHWESTERN MONROE COUNTIES...

AT 357 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DUCKTOWN...COPPERHILL...COKER CREEK...VIOLET...TURTLETOWN AND WILLIAM
L. DAVENPORT REFUGE.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 ARE POSSIBLE IN THE WARNED 
AREA FROM ANOTHER CLUSTER OF THUNDERSTORMS THAT MAY TRACK NORTH INTO 
THESE LOCATIONS THAT HAVE ALREADY RECEIVED VERY HEAVY RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN...OR NEAR AREAS THAT ARE FLOODING...MOVE TO HIGHER 
GROUND!

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN...WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD 
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452

$$

AMP.23
302 
WGUS74 KMRX 312112
FFSMRX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
512 PM EDT SUN MAY 31 2015

NCC039-TNC123-139-312245-
/O.CON.KMRX.FF.W.0002.000000T0000Z-150531T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEROKEE NC-POLK TN-MONROE TN-
512 PM EDT SUN MAY 31 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
WESTERN CHEROKEE...EASTERN POLK AND SOUTHWESTERN MONROE COUNTIES...

AT 507 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS HAVE PRODUCED 
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN 2 TO 3 INCHES OF RAIN HAS 
FALLEN OVER MUCH OF THE WARNED AREA...AND UP TO 4 INCHES OF RAIN HAS 
FALLEN ACROSS FAR NORTHEASTERN PORTIONS OF POLK COUNTY. FLASH 
FLOODING IS LIKELY ALREADY OCCURRING ALONG CREEKS AND STREAMS IN 
THESE AREAS!

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
DUCKTOWN...COPPERHILL...COKER CREEK...FARNER...TURTLETOWN AND 
WILLIAM L. DAVENPORT REFUGE.

ADDITIONAL LIGHT RAINFALL IS EXPECTED TO CONTINUE OVER THE WARNING 
AREA OVER THE NEXT COUPLE OF HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN...OR NEAR THESE AREAS THAT ARE FLOODING...MOVE TO 
HIGHER GROUND!

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. TURN 
AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS! MOST FLOOD 
DEATHS OCCUR IN VEHICLES!

&&

LAT...LON 3530 8441 3528 8419 3499 8428 3499 8452

$$

AMP.23

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:45 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 31, 2:45 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
245 PM EDT SUN MAY 31 2015

.SHORT TERM (THIS AFTERNOON THROUGH MONDAY)...A WEAK JET STREAK IS
MOVING ACROSS THE AREA TODAY ENHANCING CONVECTION OVER AREA. A
FRONTAL BOUNDARY IS MOVING SLOWLY SOUTH ACROSS CENTRAL KENTUCKY AND
WESTERN HALF OF TENNESSEE. THIS BOUNDARY WILL APPROACH THE AREA
OVERNIGHT. AIRMASS IS MODERATELY UNSTABLE WITH CAPES AROUND 1000
J/KG. MODELS SHOW SCATTERED TO NUMEROUS CONVECTION CONTINUING OVER
THE REGION THROUGH THE EVENING HOURS...DIMINISHING IN COVERAGE
OVERNIGHT. GIVEN PWS AROUND 1.5-1.6 INCHES AND FRONTAL BOUNDARY
SLOWLY MOVING INTO THE AREA...TRAINING OF HEAVY RAINS ARE POSSIBLE
WITH LOCALIZED FLASH FLOODING.

BESIDES THE HEAVY RAIN...THE MAIN CONCERN THIS EVENING AND MONDAY
AFTERNOON/EVENING WILL BE STRONG GUSTY WINDS UP TO 50 MPH... SMALL
HAIL...HEAVY DOWNPOURS/LOCALIZED RUNOFF ISSUES...AND FREQUENT
LIGHTNING.

UPPER TROUGH OVER THE WESTERN TENNESSEE VALLEY WILL SLOWLY MOVE
ACROSS THE REGION WITH PLENTY OF CLOUD COVER KEEPING TEMPERATURES
DOWN FOR MONDAY.

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...SOMEWHAT OF A STAGNANT
PATTERN THROUGH MOST OF THE LONGTERM DUE TO A CUT OFF UPPER LEVEL
TROUGH. THIS PATTERN WILL ALLOW FOR CHANCES FOR CONVECTION EACH DAY.

A FEW STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE
MONDAY EVENING BUT STORM INTENSITY SHOULD QUICKLY FADE WITH THE
SETTING SUN. A SATURATED MOISTURE PROFILE WITH HIGH PWS COULD RESULT
IN SOME BRIEF HEAVY DOWNPOURS. WEAK FRONTAL BOUNDARY GRADUALLY
BEGINNING TO MAKE AN EXIT MONDAY NIGHT BUT NOT MOVING ANYWHERE TOO
FAST. THE FRONT FINALLY MOVES EAST OF THE APPALACHIAS BY LATE
TUESDAY NIGHT. TUESDAY A CUT OFF UPPER LEVEL TROUGH WILL BE
POSITIONED SOMEWHERE OVER THE SOUTHERN U.S. POSITIONING OF THE UPPER
LEVEL TROUGH IS HARD TO PIN DOWN DUE TO IT'S WEAK AND BROAD NATURE.
EXACT LOCATION OF THE TROUGH WILL HAVE AN IMPACT ON OUR PRECIP
CHANCES. THE GFS WANTS TO KEEP THE TROUGH CENTERED FURTHER SOUTH
WHICH GIVES US HIGHER PRECIP CHANCES DUE TO DEEPER MOISTURE BEING
PULLED UP INTO OUR AREA. THE ECMWF SOLUTION STILL GIVES US PRECIP
CHANCES BUT NOT AS HIGH BECAUSE IT KEEPS THE TROUGH CENTERED FURTHER
NORTH...OVER OUR AREA. THIS NORTHERN TROUGH PLACEMENT KEEPS THE
DEEPER MOISTER TO OUR EAST. OVERALL...TROUGH RESIDES SOMEWHERE
ACROSS OUR REGION THROUGH AT LEAST FRIDAY...WHEN IT FINALLY DRIFTS
OUT OF THE AREA. SO TUESDAY THROUGH FRIDAY THERE WILL BE CHANCES FOR
SHOWERS AND THUNDERSTORMS EACH DAY. COVERAGE WILL DEPEND ON TROUGH
LOCATION. STORMS LOOK TO BE THE GENERAL PULSE TYPE DURING THIS
PERIOD DUE TO LACK OF SHEAR ASSOCIATED WITH WEAK AND BROAD TROUGH.

MODELS IN DISAGREEMENT FOR SATURDAY AND SUNDAY. ECMWF TRIES TO BRING
UPPER LEVEL RIDGING IN FROM THE WEST WHILE THE GFS BRINGS IN ANOTHER
WEAK TROUGH AND LOW PRESSURE CENTER FROM OUT OF THE NORTH. WON'T GO
INTO TOO MUCH DETAIL AT THIS TIME SINCE IT'S AT THE END OF THE LONG
TERM AND MODELS AREN'T AGREEING YET.

&&

.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN             67  82  65  80 /  70  70  40  30
KNOXVILLE MCGHEE TYSON AIRPORT, TN  65  81  63  79 /  60  70  50  30
OAK RIDGE, TN                       67  81  63  79 /  60  70  50  30
TRI CITIES AIRPORT, TN              62  83  62  77 /  50  70  60  30

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, May 31, 2:48 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
248 PM EDT SUN MAY 31 2015

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-011900-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
248 PM EDT SUN MAY 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...STRONG TO ISOLATED SEVERE THUNDERSTORMS REMAIN POSSIBLE THROUGH
THE EARLY EVENING HOURS.

A WEAK BOUNDARY WILL MOVE INTO THE AREA OVERNIGHT ENHANCING THE
CHANCE OF THUNDERSTORMS. THE AIR MASS WILL BE MOIST AND UNSTABLE
WITH STRONG TO ISOLATED SEVERE STORMS EXPECTED. STRONG GUSTY WINDS
UP TO 60 MPH...SMALL HAIL...HEAVY RAINS...AND FREQUENT LIGHTNING
CAN BE EXPECTED WITH THE STRONGER STORMS.

TRAINING OF HEAVY RAIN IS POSSIBLE WITH THE CONCERN OF LOCALIZED
FLASH FLOODING THIS EVENING AND AGAIN MONDAY AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

...STRONG TO ISOLATED SEVERE THUNDERSTORMS POSSIBLE AGAIN
MONDAY...

ANOTHER ROUND CONVECTION IS EXPECTED ON MONDAY WITH THE POSSIBILITY OF
A FEW STRONG TO ISOLATED SEVERE STORMS AS THE WEAK BOUNDARY REMAINS
NEAR THE EASTERN TENNESSEE VALLEY AND SOUTHERN APPALACHIANS.

THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
WEEK. A RISK OF LOCALLY HEAVY RAINFALL WILL EXIST WITH THIS
ACTIVITY DUE TO THE MOISTURE RICH ENVIRONMENT THAT WILL BE IN PLACE
ACROSS THE REGION. SOME MINOR FLOODING CONCERNS CAN BE EXPECTED IN
AREAS THAT RECEIVE PROLONGED RAINFALL FROM MORE THAN ONE ROUND OF
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 31, 2:39 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
239 PM EDT SUN MAY 31 2015

TNZ035-067-083-084-311915-
RHEA TN-ROANE TN-MEIGS TN-MORGAN TN-
239 PM EDT SUN MAY 31 2015

SIGNIFICANT WEATHER ADVISORY FOR RHEA...ROANE...MEIGS...AND MORGAN
COUNTIES UNTIL 315 PM EDT...

AT 239 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROCKWOOD...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINGSTON...ROCKWOOD...MIDTOWN...FAIRVIEW...HARRIMAN...OAKDALE...EAGLE
FURNACE...PAINT ROCK...GRANDVIEW...PINE ORCHARD...TEN MILE AND PINEY
FALLS S.P..

LAT...LON 3578 8489 3583 8480 3583 8477 3586 8473
      3589 8471 3591 8468 3595 8470 3606 8456
      3581 8438 3578 8438 3577 8439 3578 8442
      3575 8443 3576 8445 3573 8448 3562 8480
TIME...MOT...LOC 1839Z 234DEG 22KT 3581 8471

SR
Special weather statement, May 31, 2:52 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
252 PM EDT SUN MAY 31 2015

NCZ060-TNZ086-087-101-102-311930-
CHEROKEE NC-SOUTHEAST MONROE TN-NORTHWEST MONROE TN-WEST POLK TN-
EAST POLK TN-
252 PM EDT SUN MAY 31 2015

SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...SOUTHEAST MONROE...
NORTHWEST MONROE...WEST POLK...AND EAST POLK COUNTIES UNTIL 330 PM
EDT...

AT 252 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
DUCKTOWN...MOVING NORTHEAST AT 10 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUCKTOWN...HIAWASSE DAM...COKER CREEK...VIOLET...COPPERHILL...BULLET
CREEK...UNAKA...TURTLETOWN AND WILLIAM L. DAVENPORT REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3507 8454 3534 8440 3522 8410 3499 8432
      3499 8439
TIME...MOT...LOC 1852Z 209DEG 10KT 3510 8440

SR
Special weather statement, May 31, 2:55 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EDT SUN MAY 31 2015

TNZ068-085-086-311945-
LOUDON TN-NORTHWEST MONROE TN-MCMINN TN-
255 PM EDT SUN MAY 31 2015

SIGNIFICANT WEATHER ADVISORY FOR LOUDON...NORTHWEST MONROE...AND
MCMINN COUNTIES UNTIL 345 PM EDT...

AT 255 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ATHENS...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ATHENS...SWEETWATER...MADISONVILLE...ETOWAH...ENGLEWOOD...VONORE...
NIOTA...PHILADELPHIA...MCGEE CARSON PENINSULA...FORT LOUDON S.P. AND
CLEAR WATER.

LAT...LON 3549 8469 3564 8458 3565 8458 3566 8457
      3567 8454 3568 8452 3571 8452 3571 8450
      3575 8446 3558 8418 3536 8452
TIME...MOT...LOC 1855Z 219DEG 20KT 3550 8455

SR
Local storm report, May 31, 3:16 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
316 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     3 NE TURTLETOWN         35.16N 84.32W
05/31/2015                   POLK               TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&
Special weather statement, May 31, 3:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 PM EDT SUN MAY 31 2015

NCZ061-312000-
CLAY NC-
326 PM EDT SUN MAY 31 2015

SIGNIFICANT WEATHER ADVISORY FOR CLAY COUNTY UNTIL 400 PM EDT...

AT 326 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF HIAWASSEE...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NANTAHALA LAKE AND SHOOTING CREEK.

LAT...LON 3501 8380 3515 8370 3516 8365 3515 8364
      3514 8366 3514 8364 3512 8364 3513 8362
      3511 8362 3507 8357 3504 8356 3502 8352
      3501 8352 3500 8349 3499 8376
TIME...MOT...LOC 1926Z 222DEG 18KT 3504 8364

SR
Local storm report, May 31, 3:37 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
337 PM EDT SUN MAY 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 WNW KINGSTON          35.88N 84.54W
05/31/2015                   ROANE              TN   911 CALL CENTER

            SEVERAL TREES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 12:34 PM EDTSpecial Weather StatementMRXHamilton41 min
May 31, 12:48 PM EDTSpecial Weather StatementMRXHamblen, Jefferson, Knox42 min
May 31, 12:56 PM EDTSpecial Weather StatementMRXHancock34 min
May 31, 12:58 PM EDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson, Knox, Sevier, Union49 min
May 31, 1:24 PM EDTSpecial Weather StatementMRXHamilton51 min
May 31, 1:45 PM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Meigs, Polk60 min
May 31, 1:49 PM EDTSpecial Weather StatementMRXGreene41 min
May 31, 2:10 PM EDTSpecial Weather StatementMRXRhea65 min
May 31, 2:19 PM EDTSpecial Weather StatementMRXMcMinn, Meigs41 min
May 31, 2:26 PM EDTSpecial Weather StatementMRXSevier34 min
May 31, 2:32 PM EDTSpecial Weather StatementMRXGreene43 min
May 31, 2:39 PM EDTSpecial Weather StatementMRXRoane36 min
May 31, 2:52 PM EDTSpecial Weather StatementMRXPolk38 min
May 31, 2:55 PM EDTSpecial Weather StatementMRXMonroe50 min
May 31, 3:01 PM EDTSevere Thunderstorm WarningMRXMonroe, Polk59 min
May 31, 3:06 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, McMinn, Monroe54 min
May 31, 3:07 PM EDTSevere Thunderstorm WarningMRXAnderson, Knox, Loudon, Morgan, Roane38 min
May 31, 3:25 PM EDTAreal Flood AdvisoryMRXMonroe, Polk2 hr
May 31, 3:42 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Knox, Loudon, Roane, Union48 min
May 31, 3:49 PM EDTSpecial Weather StatementMRXBledsoe26 min
May 31, 3:59 PM EDTSpecial Weather StatementMRXBlount, Sevier46 min
May 31, 4:06 PM EDTSpecial Weather StatementMRXMarion, Sequatchie39 min
May 31, 4:18 PM EDTAreal Flood AdvisoryMRXMarion, Sequatchie3 hr
May 31, 4:18 PM EDTSpecial Weather StatementMRXCarter42 min
May 31, 4:55 PM EDTSpecial Weather StatementMRXMarion50 min
May 31, 5:21 PM EDTSpecial Weather StatementMRXJohnson24 min
May 31, 1:35 PM EDTSpecial Weather StatementMRXCherokee40 min
May 31, 3:26 PM EDTSpecial Weather StatementMRXClay34 min
May 31, 4:44 PM EDTSevere Thunderstorm WarningMRXCherokee, Clay31 min

Nearby

Flash Flood Warnings in Tennessee, 2015Flash Flood Warnings in North Carolina, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.